# SDR MASA2009041800131

- Difficulty date: April 18, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 17,222 hours, 16,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7343 IAD - HSV -  MAIN CABIN DOOR WILL NOT CLOSE.  MX CLEANED STOW HANDLE.
